# SDR LR7A08056

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3938631
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK, FOUND COCKPIT FLOORBEAM EXFOLIATION CORROSION AT FS 196, WL196, RBL30.  REPAIR ACCOMPLISHED BY FABRICATING AND REPLACING SPLICE CAP IAW SMP583 FIG 51-60 AND 51-70 AND DWG 393863-1.
